MathSciNet Relay Station
MathSciNet bibliographic data
MR543215 (80k:22009) 22E99 (57T10)
Blanc, Philippe Sur la cohomologie continue des groupes localement compacts. (French) Ann. Sci. École Norm. Sup. (4) 12 (1979), no. 2, 137–168.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement